# SDR AWXA200700764

- Difficulty date: May 4, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - AFT CARGO COMPARTMENT DOOR CUT FORWARD FRAME CRACKED, BS 793.4, S24R.  REPAIRED AFT CARGO COMPARTMENT DOOR CUT FORWARD FRAME, BS 793.4, S24R IAW AWA ER 03-5362-07163-SS1.
